# SDR SWAA020732

- Difficulty date: April 5, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 22,884 hours, 20,029 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAS3
- Part serial: 3272
- Condition: Broken
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING ROTATION AT ABOUT 10 DEGREES NOSE UP BOTH STICK SHAKERS ACTIVATED, A/C FLEW NORMAL.  FOUND AOA SENSOR BROKEN.  REMOVED AND REPLACED AOA SENSOR PER MM.
